MathSciNet Relay Station
MathSciNet bibliographic data
MR878693 (88k:65125) 65R20
Atkinson, Kendall; Bogomolny, Alex The discrete Galerkin method for integral equations. Math. Comp. 48 (1987), no. 178, 595–616, S11–S15.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement